# SDR SB07100

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 12 AND 16, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR DISCONNECTED AT SEAT 16.  RECONNECTED CONNECTOR AT SEAT 12.  MAINTENANCE FOUND THE WIRE DISCONNECTED.  RECONNECTED WIRE/BUTT SPLICE PER SWP CHAPTER 20. OPERATIONAL CHECK OF LIGHTS GOOD.
